# SDR AU970418

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 112536R
- Condition: Failed
- Location: Recip Eng Shaft
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT FAILED FROM CRACKING AT THE REAR FILLET RADIUS OF NO2 MAIN BEARING JOURNAL DUE TO FRICTION FROM CONTACT WITH THE BEARING SHELLS
